Communications in Mathematical Physics

Kåhler-Einstein metrics on complex surfaces with $C_1>0$

Gang Tian and Shing-Tung Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 112, Number 1 (1987), 175-203.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159814

Mathematical Reviews number (MathSciNet)
MR0904143

Zentralblatt MATH identifier
0631.53052

Subjects
Primary: 32J15: Compact surfaces
Secondary: 32C10 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Tian, Gang; Yau, Shing-Tung. Kåhler-Einstein metrics on complex surfaces with $C_1>0$. Comm. Math. Phys. 112 (1987), no. 1, 175--203. https://projecteuclid.org/euclid.cmp/1104159814


Export citation